# SDR DHL2004755505

- Difficulty date: October 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT I/B MID FLAP UPPER SURF WBL 93 NEAR L/E HAS SKIN GOUGED.  GOUGE IN SKIN FOUND TO BE OUT OF LIMITS NDT VERIFY NO FURTHER DAMAGE IAW B727 SRM 57-50-1.  REMOVED DAMAGED AREA OF SKIN 1 X 1 INCH IAW B727 SRM 57-50-4.  FABRICATED DOUBLER FROM 2024-T3, 4.8 X 4.8 INCH AND FILLER FROM 2024T3.063, .9 X .9 INCH IAW B727 SRM 57-50-4.  ALODINED & PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER & FILLER IAW B727 SRM 57-50-4 FIG 10.
